# SDR DALA2024070906943

- Difficulty date: July 7, 2024
- Submitted: July 9, 2024
- Operation: Air carrier
- Aircraft: N840DN
- Make and model: Boeing 737932ER
- Aircraft serial: 31951
- Aircraft time: 29,106 hours, 11,347 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Transition Panel
- Part number: UNKNOWN
- Condition: Corroded
- Location: Fwd Cargo
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 0433748) FWD CARGO LH TRANSITION PANEL AT BS 500D-500L HAS MUTIPLE AREAS OF CORROSION. REMOVED, FABRICATED AND INSTALLED NEW TRANSITION PANEL SECTION FROM STA 500F+12" TO STA 500L LBL 24 IAW B737 SRM 51-40-02 AND B737 SRM 53-00-53-2R REPAIR 5.
